# SDR DALA2024123012080

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,802 hours, 30,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 DENT IN EXTERNAL SKIN LOCATED AT FR 64 LEVEL STR 44 AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 623131-14. (0732041)
